American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 139 found      Go to page: 1 2 3 4 5

[91] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Zhongwei Shen. Eigenvalue asymptotics and exponential decay of eigenfunctions for Schrödinger operators with magnetic fields. Trans. Amer. Math. Soc. 348 (1996) 4465-4488. MR 1370650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Ole H. Hald and Joyce R. McLaughlin. Inverse nodal problems: finding the potential from nodal lines. Memoirs of the AMS 119 (1996) MR 1370425.
Book volume table of contents   

[94] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ari Laptev. Asymptotics of the negative discrete spectrum of a class of Schr\"odinger operators with large coupling constant . Proc. Amer. Math. Soc. 119 (1993) 481-488. MR 1149974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Khristo Boyadzhiev and Ralph deLaubenfels. Boundary values of holomorphic semigroups . Proc. Amer. Math. Soc. 118 (1993) 113-118. MR 1128725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Zi Qi Sun and Gunther Uhlmann. Inverse scattering for singular potentials in two dimensions . Trans. Amer. Math. Soc. 338 (1993) 363-374. MR 1126214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Zi Qi Sun. An inverse boundary value problem for Schr\"odinger operators with vector potentials . Trans. Amer. Math. Soc. 338 (1993) 953-969. MR 1179400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Peter Stollmann. Smooth perturbations of regular Dirichlet forms . Proc. Amer. Math. Soc. 116 (1992) 747-752. MR 1107277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] W. Allegretto. Principal eigenvalues for indefinite-weight elliptic problems in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 116 (1992) 701-706. MR 1098396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] P. Levy-Bruhl, A. Mohamed and J. Nourrigat. Spectral theory and representations of nilpotent groups . Bull. Amer. Math. Soc. 26 (1992) 299-303. MR 1129314.
Abstract, references, and article information   
View Article: PDF

[105] Z. Zhao. Subcriticality and gaugeability of the Schr\"odinger operator . Trans. Amer. Math. Soc. 334 (1992) 75-96. MR 1068934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Richard L. Ford. Generalized potentials and obstacle scattering . Trans. Amer. Math. Soc. 329 (1992) 415-431. MR 1042287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Vassilis G. Papanicolaou. Almost periodic potentials in higher dimensions . Trans. Amer. Math. Soc. 329 (1992) 679-696. MR 1042290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Si Lei Wang. On the weighted estimate of the solution associated with the Schr\"odinger equation . Proc. Amer. Math. Soc. 113 (1991) 87-92. MR 1069695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Jörg Donig. Finiteness of the lower spectrum of Schr\"odinger operators with singular potentials . Proc. Amer. Math. Soc. 112 (1991) 489-501. MR 1043408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] J. L. Journé, A. Soffer and C. D. Sogge. $L^p \to L^{p'}$ estimates for time-dependent Schrödinger operators. Bull. Amer. Math. Soc. 23 (1990) 519-524. MR 1035837.
Abstract, references, and article information   
View Article: PDF

[112] W. D. Evans and Roger T. Lewis. $N$-body Schr\"odinger operators with finitely many bound states . Trans. Amer. Math. Soc. 322 (1990) 593-626. MR 974515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Sagun Chanillo and Eric Sawyer. Unique continuation for $\Delta+v$ and the C. Fefferman-Phong class . Trans. Amer. Math. Soc. 318 (1990) 275-300. MR 958886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jan Dereziński. The Mourre estimate for dispersive $N$-body Schr\"odinger operators . Trans. Amer. Math. Soc. 317 (1990) 773-798. MR 970265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] P. D. Hislop and I. M. Sigal. Semiclassical theory of shape resonances in quantum mechanics. Memoirs of the AMS 78 (1989) MR 989524.
Book volume table of contents

[117] W. Allegretto. Second order elliptic equations with degenerate weight . Proc. Amer. Math. Soc. 107 (1989) 989-998. MR 977929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Vassilis G. Papanicolaou. Short-time asymptotics for the trace of one- and multi-dimensional Schr\"odinger semigroups . Proc. Amer. Math. Soc. 107 (1989) 927-935. MR 947315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Jerome A. Goldstein and Roman Svirsky. On a domain characterization of Schr\"odinger operators with gradient magnetic vector potentials and singular potentials . Proc. Amer. Math. Soc. 105 (1989) 317-323. MR 931731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Juan Luis Vázquez and Cecilia Yarur. Isolated singularities of the Schr\"odinger equation with a good potential . Trans. Amer. Math. Soc. 315 (1989) 711-720. MR 932451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 139 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia